Bulletin of the Iranian Mathematical Society, ( ISI ), Volume (42), No (2), Year (2016-5) , Pages (461-470)

Title : ( ON Cycles IN Intersection Graghs OF Rings )

Authors: Seyede Nesa Hoseini , Ahmad Erfanian , Ali Azimi , Mohammad Farrokhi Derakhshandeh Ghouchan ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Let R be a commutative ring with non-zero identity. We describe all C3- and C4-free intersection graphs of non-trivial ideals of R as well as Cn-free intersection graph when R is a reduced ring. Also, we shall describe all complete, regular and n-claw-free intersection graphs. Finally, we shall prove that almost all Artin rings R have Hamiltonian intersection graphs. We show that such graphs are indeed pancyclic.

Keywords

, Intersection graph, cycle, claw, Hamiltonian,
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1059884,
author = {Hoseini, Seyede Nesa and Erfanian, Ahmad and Azimi, Ali and Farrokhi Derakhshandeh Ghouchan, Mohammad},
title = {ON Cycles IN Intersection Graghs OF Rings},
journal = {Bulletin of the Iranian Mathematical Society},
year = {2016},
volume = {42},
number = {2},
month = {May},
issn = {1735-8515},
pages = {461--470},
numpages = {9},
keywords = {Intersection graph; cycle; claw; Hamiltonian; pancyclic},
}

[Download]

%0 Journal Article
%T ON Cycles IN Intersection Graghs OF Rings
%A Hoseini, Seyede Nesa
%A Erfanian, Ahmad
%A Azimi, Ali
%A Farrokhi Derakhshandeh Ghouchan, Mohammad
%J Bulletin of the Iranian Mathematical Society
%@ 1735-8515
%D 2016

[Download]